# SDR R61A201312141320

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: NAS631474D
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL STAB INTERNAL HINGE PIN IS CORRODED.  MAINTENANCE R & R LT HORIZONTAL STAB HINGE PIN IAW AMM 27-41-03, PN NAS6314-74D, BOLT.  AIRCRAFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
